# SDR DALA2019020860853

- Difficulty date: February 5, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 87,150 hours, 39,766 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Abnormal
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 2R DOOR NOT ARMING KNUCKLE KNOCKER NOT POSTIONING CORRECTLY. CORRECTIVE ACTION: ADJUSTED KNOCKER DOOR OPS NORMAL. (4327950)
